# SDR 98ZZZX10

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N239PT
- Make and model: Amtr NORTHMAN22
- Aircraft serial: 597
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: K3PS4020
- Condition: Leak
- Location: Oil Pressure
- Part time: 149 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE SWITCH USED TO TURN ON FLIGHT TIME RECORDER ('HOBBS" METER) BEGAN TO LEAK OIL FROM ONE ELECTRICAL TERMINAL.  A FEW DROPS OF OIL WERE NOTICED WHILE PRE-FLIGHTING FOR A 2-1/2 HOUR RETURN FLIGHT.  AFTER RETURNING, THERE WAS A LARGE OIL LEAK.  ENGINE WAS 3 QUARTS LOW.  TESTING SWITCH INDICATES LARGE OIL LEAK AT ELECTRIC TERMINAL.
